# SDR HEEA956202

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Condition: Defective
- Location: Cockpit
- Component: P40
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR WILL NOT SHUT OFF IN STANDBY.
